A-quasiconvexity relaxation and homogenization by Andres Braides

By Andres Braides

Show description

Read Online or Download A-quasiconvexity relaxation and homogenization PDF

Similar nonfiction_1 books

Crossing Platforms a Macintosh/Windows Phrasebook: A Dictionary for Strangers in a Strange Land

Like tourists in a international land, Mac clients operating in home windows or home windows clients engaged on a Mac usually locate themselves in surprising territory with out guidebook. Crossing structures: A Macintosh/Windows Phrasebook, with info offered in a translation dictionary-like structure, deals clients a convenient approach of translating abilities and data from one platform to the opposite.

Additional info for A-quasiconvexity relaxation and homogenization

Sample text

4] E. J. Balder, A general approach to lower semicontinuity and lower closure in optimal control theory, SIAM J. , 22 (1984), pp. 570–598. [5] J. M. Ball, A version of the fundamental theorem for Young measures, in PDE’s and Continuum Models of Phase Transitions, M. Rascle, D. Serre, and M. , Lecture Notes in Physics, Vol. 344, Springer-Verlag, Berlin, 1989, pp. 207–215. [6] J. M. Ball and F. Murat, Remarks on Chacon’s biting lemma, Proc. 655–663. [7] H. Berliocchi and J. M. Lasry, Int´egrands normales et mesures param´etr´ees en calcul des variations, Bull.

25] J. Kristensen, Finite functionals and Young measures generated by gradients of Sobolev functions, Mathematical Institute, Technical University of Denmark, Mat-Report No. 199434, 1994. [26] P. Marcellini, Approximation of quasiconvex functions and semicontinuity of multiple integrals, Manus. , 51 (1985), pp. 1-28. [27] P. Marcellini and C. Sbordone, Semicontinuity problems in the Calculus of Variations, Nonlinear Analysis, 4 (1980), pp. 241-257. [28] N. G. Meyers, Quasi-convexity and lower semi-continuity of multiple variational integrals of any order, Trans.

Ller, Relaxation of quasiconvex functionals in BV (Ω, Rp ) for [21] I. Fonseca and S. Mu integrands f (x, u, ∇u), Arch. Rat. Mech. , 123 (1993), pp. 1-49. ¨ller, A-quasiconvexity, lower semicontinuity and Young measures, [22] I. Fonseca and S. Mu to appear in SIAM J. Math. Anal. [23] N. , 29 (1980), pp. 307–323. [24] M. Giaquinta and G. Modica, Regularity results for some classes of higher order non linear elliptic systems, J. f¨ ur reine and angew. , 311/312 (1979), pp. 145-169. [25] J. Kristensen, Finite functionals and Young measures generated by gradients of Sobolev functions, Mathematical Institute, Technical University of Denmark, Mat-Report No.

Download PDF sample

Rated 4.51 of 5 – based on 19 votes

Related posts